# SDR IPXA2017070518940

- Difficulty date: July 1, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,814 hours, 14,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Button
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: L1, PUSH TO TEST SLIDE INOPERATIVE.  REPLACED L1 DOOR SLIDE INDICATION LIGHT ASSY.  OPS CHECKED OK IAW MM 25-61-04.
